Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Throat infection. On curam, gupisone, primalan, toprazole. Dizziness, gastric problems, swollen face, heavy head. Side effect?

my wife has throat infection doctor advised her to take following tablets 1. curam 1g, 2. gupisone 5mg, 3 primalan 10mg, and 4. toprazole 40mg, after she satted taking these medicine she started complaining about disiness gastric problems heaviness her face was swollen heavy head. bcos of this she has stopped taking the medication could you please advise
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
For throat infection before starting antibiotics, best is to do a throat culture that time start antibiotics Azithromycin 500 mg once daily for 3-5 days.start doing gurgle in luke warm water with hexidine solution.start taking vitamin b-complex & vitamin C tablet once daily.Change antibiotics as soon as culture report become available.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor